Volume 48, Number 3
Previous Issue Next Issue

Marco Hernandez, Tian Ma & Shouhong Wang

10.4208/jms.v48n3.15.01

J. Math. Study, 48 (2015), pp. 199-221.

Preview Full PDF 278 2390 Abstract

Yujian Jiao, Sheng Chen & Benyu Guo

10.4208/jms.v48n3.15.02

J. Math. Study, 48 (2015), pp. 222-249.

Preview Full PDF 261 2283 Abstract

Tingting Zheng & Peixin Zhang

10.4208/jms.v48n3.15.03

J. Math. Study, 48 (2015), pp. 250-255.

Preview Full PDF 277 2127 Abstract

Shilong Wei & Weiping Guo

10.4208/jms.v48n3.15.04

J. Math. Study, 48 (2015), pp. 256-264.

Preview Full PDF 265 2180 Abstract

Mengkun Zhu & Xinzhong Huang

10.4208/jms.v48n3.15.05

J. Math. Study, 48 (2015), pp. 265-274.

Preview Full PDF 228 2010 Abstract

Heming Jiao

10.4208/jms.v48n3.15.06

J. Math. Study, 48 (2015), pp. 275-289.

Preview Full PDF 229 1867 Abstract

Yongtao Jing & Zhaoli Liu

10.4208/jms.v48n3.15.07

J. Math. Study, 48 (2015), pp. 290-305.

Preview Full PDF 222 1940 Abstract

Jianren Long

10.4208/jms.v48n3.15.08

J. Math. Study, 48 (2015), pp. 306-314.

Preview Full PDF 231 1885 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard